# SDR 29GA94561072111A

- Difficulty date: July 21, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 32,432 hours, 38,298 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Printed Ckt Board
- Part number: 1293640919
- Part serial: 408A95
- Condition: Faulty
- Location: Autofeather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9183 PNS/TPA PILOT REPORTED LEFT AFX AND GREEN LEFT AUTOFEATHER ANNUNCIATOR SIMULTANEOUSLY FLICKERS ON AND OFF WITH AUTO FEATHER ARMED.  REPLACED AUTOFEATHER PCB.
